# SDR DALA2020011200205

- Difficulty date: January 11, 2020
- Submitted: January 12, 2020
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 82,867 hours, 63,646 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF @ YZZ MUSTY DIRTY SOCK / EXHAUST FUMES IN COCKPIT AND CABIN FOR APPROX 1-2 MINS. DISIPATED QUICKLY NO VISUAL SMOKE . ENGINE INSTRUMENTS NORMAL. NO GO ODI PREVENTION - PROGRAM IN WORK - WORKCARD 2120-2367 IN WORK. FOUND APU INLET SLIGHTLY CONTAMINATED WITH HYDRAULIG FLUID . PERFORMED APU INLET DEEP CLEANING WK 4900-1185 TO STEP 3I. FOUND HYD TRANSFER PUMP RETURN LINE LEAKING - RETORQUED LINE - LEAK CHK GOOD - C/W NO GO ODI 2172 - COMPLETED W/C # 2120-2367, 4900-1185, 4950-2215 AND 2170-4139 - A/C OK FOR SERVICE (LP6556978)
